Asthma Allergy Immunology

Asthma Allergy Immunology

2015, Vol 13, Num, 2     (Pages: 100-102)

Isotretinoin induced erythema multiforme like drug eruption: a case report

Ömer Faruk ELMAS 1, Okan KIZILYEL 1, Mahmut Sami METİN 2, Handan BİLEN 1, Mustafa ATASOY 1, Akın AKTAŞ 3,

1 Atatürk Üniversitesi Tıp Fakültesi, Dermatoloji Anabilim Dalı, Erzurum, Türkiye
2 Afşin Devlet Hastanesi, Dermatoloji Kliniği, Kahramanmaraş, Türkiye
3 Ankara Atatürk Eğitim ve Araştırma Hastanesi, Dermatoloji Kliniği, Ankara, Türkiye

DOI: 10.5578/aai.8370
Viewed: 693
 - 
Downloaded : 238

Isotretinoin is a retinoid derivative drug that used for many indications in dermatology especially for acne and acneiform eruptions. 16 years old boy presented with extend maculopapular rash on trunk and extremities accompanied by atypical targetoid lesions. Isotretinoin treatment was started with a diagnosis of nodulocystic acne vulgaris 15 days before the emergence of the lesions. Others probable causes of lesions were ruled out and patient diagnosed as `isotretinoin induced erythema multiforme like drug eruption` clinically. Although a lot of isotretinoin induced cutaneous adverse reactions identifi ed, erythema multiforme like drug eruption have not reported in literature. We have decided to present our case because there are no any report of similar clinical picture in the literature.

Keywords : Ankaferd, wound healing